SOME NEW RESULTS OF A FRACTIONAL VON BERTALANFFY MODEL

  • AVAN AL-SAFFAR University of Duhok

Abstract

In this article, we review the deterministic and perturbed Von Bertalanffy model that has been developing to discuss the existence and uniqueness results of the model. The key research issues are highlighted, and the results and interpretations are summarized. We investigate the effects of changing some of the system's control parameters through numerical simulations. We resolve the Von Bertalanffy ordinary differential equation of fractional order. The analytical solution is obtained.

Downloads

Download data is not yet available.

Author Biography

AVAN AL-SAFFAR, University of Duhok

Department of statistics, Collage of Administration & Economics, University of Duhok, Iraq

Published
2023-08-23
How to Cite
AL-SAFFAR, AVAN. SOME NEW RESULTS OF A FRACTIONAL VON BERTALANFFY MODEL. E-Jurnal Matematika, [S.l.], v. 12, n. 3, p. 194-199, aug. 2023. ISSN 2303-1751. Available at: <https://ojs.unud.ac.id/index.php/mtk/article/view/100995>. Date accessed: 28 feb. 2024. doi: https://doi.org/10.24843/MTK.2023.v12.i03.p419.
Section
Articles